Research Repository

An optimal system and group-invariant solutions of the Cox-Ingersoll-Ross pricing equation

Sinkala, W and Leach, PGL and O'Hara, JG (2008) 'An optimal system and group-invariant solutions of the Cox-Ingersoll-Ross pricing equation.' Applied Mathematics and Computation, 201 (1-2). pp. 95-107. ISSN 0096-3003

Full text not available from this repository.

Abstract

The valuation partial differential equation of standard European interest rate derivatives in the Cox-Ingersoll-Ross model is analysed. Its one-parameter Lie point symmetries and corresponding group of adjoint representations are obtained. An optimal system of one-dimensional subalgebras is derived and used to construct distinct families of special closed-form solutions of the equation.

Item Type: Article
Uncontrolled Keywords: CIR; Lie algebra; Interest rate derivatives; Optimal system; Partial differential equations
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
Divisions: Faculty of Science and Health
Faculty of Science and Health > Mathematical Sciences, Department of
SWORD Depositor: Elements
Depositing User: Elements
Date Deposited: 01 Feb 2013 15:48
Last Modified: 06 Jan 2022 13:38
URI: http://repository.essex.ac.uk/id/eprint/5448

Actions (login required)

View Item View Item